# SDR ABXA20221122136

- Difficulty date: October 3, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 86,912 hours, 39,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Condition: Corroded
- Location: Bs 1480-1502
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT C-CHECK, CORROSION ON SHEAR PANEL PN 368-53-16-94372-201 BETWEEN STA 1480 AND 1502 AND LBL 76. THE ORIGINAL THICKNESS FOUND TO BE .073'', MATERIAL REMAINING AT DEEPEST POINT IS .026'', MATERIAL LOSS IS .047'', THERE IS NO ALLOWABLE DAMAGE AND/OR REPAIR APPLICABLE TO THE REPORTED DAMAGE IN 767-200BDSF IAI SUPPLEMENTAL SRM. FLIGHT VEHICLES CONSULTING INC. WAS CONTACTED WITH REPAIR PROPOSAL, AND PERMANENT REPAIR INSTRUCTIONS WERE APPROVED. AIRCRAFT REPAIRED AND RETURNED TO SERVICE
